Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1991, Issue 418

Issues

Formule de Weyl pour les groupes de Lie nilpotents.

Dominique Manchon
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1991.418.77

About the article

Published Online: 2009-12-09

Published in Print: 1991-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1991, Issue 418, Pages 77–130, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1991.418.77.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Martin Andler and Dominique Manchon
Journal of Geometry and Physics, 1998, Volume 27, Number 1-2, Page 1
[2]
Dominique Manchon
Acta Applicandae Mathematicae, 1993, Volume 30, Number 2, Page 159
[3]
Ingrid Beltiţă and Daniel Beltiţă
Annals of Global Analysis and Geometry, 2009, Volume 36, Number 3, Page 293

Comments (0)

Please log in or register to comment.
Log in